# SDR J7SA20190107001

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N413FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010030
- Aircraft time: 1,245 hours, 811 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER DOOR LG OPEN AND CARGO DOOR OPEN CAS ILLUMINATED IN FLIGHT AT CRUISE. R&R #2 LGHCU AS REQUIRED. PERFORMED SATISFACTORY OPERATIONAL CHECKS WITH NO DEFECTS NOTED. REMOVED AND REPLACED #2 LGHCU AS REQUIRED. PERFORMED SATISFACTORY OPERATIONAL CHECKS WITH NO DEFECTS NOTED AT THIS TIME.
